# SDR DXTA2023092696190

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 5,525 hours, 3,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DIFFICULT TO OPEN. // SIGNOFF// INSPECTED MAIN CABIN DOOR FOR ANY DAMAGE AND NO DEFECTS NOTED, PERFORMED SERVERAL SATISFACORY OPS CHECKS OF MAIN CABIN DOOR, NO DIFFICULTY NOTED OPENING AND CLOSING FROM INSIDE AND OUTSIDE I/A/W CE·680A AMM 52·10-00.
